Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

L2 Stability and Weak-BV Uniqueness for Nonisentropic Euler Equations

$L^2$ Stability and Weak-BV Uniqueness for Nonisentropic Euler Equations

Year:    2024

Author:    Geng Chen, Alexis F. Vasseur

Communications in Mathematical Analysis and Applications, Vol. 3 (2024), Iss. 3 : pp. 450–482

Abstract

We prove the L2 stability for weak solutions of non-isentropic Euler equations in one space dimension whose initial data are perturbed from a small BV data under the L2 distance. Using this result, we can show the uniqueness of small BV solutions among a large family of weak solutions.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmaa.2024-0019

Communications in Mathematical Analysis and Applications, Vol. 3 (2024), Iss. 3 : pp. 450–482

Published online:    2024-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    33

Keywords:    Compressible Euler system uniqueness stability relative entropy conservation law.

Author Details

Geng Chen Email

Alexis F. Vasseur Email